Doctor insights on:
No Rub Sunscreen
Today after applying my sunscreen, my nose became red,this redness gradually fades after 2 hrs, then I reapplied it again and redness appeared again!!
Sounds like a problm: This sounds like there is something in the sunscreen that your skin is sensitive to. Look at all the ingredients, there may be one fragrance or chemical that differs from other products you have used, and should be avoided. Consider doing a patch test (sample on bandaid applied to an out of the way area for a day) on any lotion or cream you use before applying it to your face. ...Read more
I am using Hydroquinone for 1 week. I see peeling and redness in my face. I am using a SPF 40+ sunscreen still I see skin burning on my face?
Stop hydroquinone: this is a normal side effect of this medication. ...Read more
Reaction?: could be an untoward reaction to one of the creams you used. ...Read more
Can sunscreen irratitate yound childrens skin? I always have him wear a sun hat but his face seems red and rashy after the sunscreens appilied
Try a different one: It's great that you are trying to protect your son's skin from the sun. Several sunscreens contain material that does not bind to the skin, reducing the risk of irritation. Check the label for active ingredients. The mild ones usually contain only zinc oxide and/or titanium dioxide as the active ingredients. Make sure you reapply frequently. ...Read moreSee 1 more doctor answer
My face is very sensitive and gets red especially after I am exposed to sun rays and I constantly use a cleanser and a sunscreen so what should I do ?
Sunscreen: Cleaning your skin is good, but don't dry it out, or scrub when you wash. Use a mild cleanser and pat dry. Use sunscreen regularly!! You will need to reapply every hour or 2 when you are out in the sun. Wear a broad brimmed hat to protect your face as well. Drink a lot of water! That helps keep your skin moisturized and less sensitive to sun damage. If not better, see your doctor ...Read more
19yr old gal oily skin type wid acne.Wen i put any sunscreen my temp. Rises i feel hot n skin becomes red I use SPF 15.
Skin sensitivity: You may be sensitive to -- or even allergic to -- some of the chemicals in the sun screen you're using. This is not uncommon. Possible culprits may be ingredients like paba and benzophenones -- one of the most common causes of sunscreen-induced contact dermatitis. Check your labels and see what's in the stuff you're rubbing onto your skin. Zinc oxide and titanium dioxide may be less irritating. ...Read more
I got sunburned today, despite consistent and repeated sunscreen use. I also developed red spots on my side. Should i be concerned?
I used sunscreen but now I have a horrible sunburn. It's so red, it's purple. Any suggestions on how to help reduce pain and irritation?
SImple Tricks: Sunburn is response of the tissues to injury from solar radiation. It is simply inflammation which means increase blood flow to the area to promote healing. Do not use ice as this can injure already injured skin. Cool water soaks can help as can taking anti-inflammation medicines like Motrin or advil (ibuprofen). Avoid any further damage as this can cause scarring . Good skin cream applied daily/gently helps. ...Read moreSee 1 more doctor answer
Used Benzoyl perox 2.5%on skin for 6 months. Discontinued for 9 months. Now even when I use daily sunscreen it flushes/red/annoyed when I get any sunlight/sensitive to creams.Permanent damage? Ideas?
Benzoyl peroxide: Discontinue its use and try using virgin coconut oil. It will several weeks before you see any progress ...Read more
My 3 year old son is very fair skinned and got a pretty red sunburn today. Used spray sunscreen. What's best way to treat sunburn for kids?
Pain relief.: The redness should fade over the next day. You can apply cool compresses for relief of the discomfort and give him Ibuprofen or Acetaminophen for the pain. Also make sure he drinks plenty of fluids, since he may also be somewhat dehydrated from the heat of the sun. If the burn is blistering, you should call your pediatrician. ...Read moreSee 2 more doctor answers